# SDR ASAA2015063012295

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 10,147 hours, 3,230 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM WENT AWAY DURING POWER TRANSFER, ACFT GROUNDED.  PERFORMED QRH PROCEDURE AND IT CAME BACK.
